# SDR TWAA0016807

- Difficulty date: October 22, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND 3 DENTS ON FUSELAGE SKIN AT STA 207, BETWEEN LONGERON 16R AND 18R.  DENTS 1 INCH BY 1.5 INCH BY 0.090 DEEP.  INSTALLED FLUSH REPAIR PER SRM 53-04, FIG 33.
